一类带奇异低阶项椭圆型方程的正则性

金永阳

数学学报 ›› 2003, Vol. 46 ›› Issue (1) : 143-152.

数学学报 ›› 2003, Vol. 46 ›› Issue (1) : 143-152. DOI: 10.12386/A2003sxxb0020
论文

一类带奇异低阶项椭圆型方程的正则性

    金永阳
作者信息 +

Regularity of a Class of Elliptic Equations with Singular Lower Order Terms

    Yong Yang JIN
Author information +
文章历史 +

摘要

本文得到了一类带奇异低阶项椭圆方程的一个正则性结果.方程形式为Lu+ vu=μ,其中L为二阶散度型椭圆算子,v属于某一Morrey空间,μ为一非负Radon 测度.

Abstract

A regularity result of a class of elliptic equations with singular lower term is obtained. The form of the equation is: Lu + vu =u, where L is a second order divergence elliptic operator, v belongs to some Morrey space and u, is a nonnegative Radon measure.

关键词

Morrey空间 / Kato类 / 一致椭圆条件

引用本文

导出引用
金永阳. 一类带奇异低阶项椭圆型方程的正则性. 数学学报, 2003, 46(1): 143-152 https://doi.org/10.12386/A2003sxxb0020
Yong Yang JIN. Regularity of a Class of Elliptic Equations with Singular Lower Order Terms. Acta Mathematica Sinica, Chinese Series, 2003, 46(1): 143-152 https://doi.org/10.12386/A2003sxxb0020

Accesses

Citation

Detail

段落导航
相关文章

/